# SDR VNAA2017062899912

- Difficulty date: June 28, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N247JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7922Q
- Aircraft time: 31,651 hours, 31,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 601R35050109
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 621 DOOR SUPPORTS CHANNEL, LOWER ANGLE CRACKED.  REMOVED AND REPLACED THE CHANNEL.
